# SDR SWIA2019101746499

- Difficulty date: August 27, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 43,691 hours, 36,729 cycles
- System (JASC): 5240 · Service Doors
- Part: Plate
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR FLOOR PROTECTOR PLATE CORRODED.  LOCATED AND DRILLED NEW SERVICE DOOR FLOOR PROTECTOR PLATE. INSTALLED NEW DOME NUTS ONTO PROTECTOR PLATE IAW SRM.
